# SDR A6WA201140860

- Difficulty date: September 17, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 8723
- Aircraft time: 19,525 hours, 18,753 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: Main Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR REQUIRES EXCESSIVE FORCE TO OPEN FROM INSIDE.  CANNOT OPEN FROM OUTSIDE.  FOUND EXCESSIVE SEALANT ON UPPER SERVICE DOOR SEAL, REMOVED SEALANT AND PERFORMED ADJUSTMENT OF SERVICE DOOR IAW AMM 52-41-00 FUNCTIONAL AND OPS CHECKED GOOD.
